Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Blooddawn

Side effects, how long?

My accutane course ended 7 weeks ago. I still got 2 cysts after that but now I'm good apart from the red marks. My dose was 40mg/day for 8 months.

Problems:

- The skin on my arms and legs is still drying strongly and even peeling

- My red marks are not healing at all

My lips however are no longer drying and I don't have back or knee pain. Just wondering when those side effects I mentioned are going to go away?

Share this post


Link to post
Share on other sites

Both will improve over time especially the red marks. Accutane impairs your healing process which isn't good when you're trying to heal scars (red marks on face). My friend said it look a year for his to noticeably fade.

Even without accutane it takes forever for those red marks to heal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×